# SDR DALA14001249000

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 58,090 hours, 42,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE EMERGENCY EXIT LIGHT AT SEAT 34D INOPERATIVE.  WIRE HARNESS REPLACED IAW AMM 33-50 AND OPS CHECKED NORMALLY.
